Bulletin of the American Mathematical Society

Blichfeldt's Collineation Groups

Howard H. Mitchell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 24, Number 5 (1918), 243-252.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424425

Citation

Mitchell, Howard H. Blichfeldt's Collineation Groups. Bull. Amer. Math. Soc. 24 (1918), no. 5, 243--252. https://projecteuclid.org/euclid.bams/1183424425


Export citation

See also

  • This work is cited by: H. F. Blichfeldt. Blichfeldt's finite collineation groups. Bull. Amer. Math. Soc., Volume 24, Number 10 (1918), 484--487.

Reviewed Works

  • H. F. Blichfeldt, Finite Collineation Groups. Chicago, University of Chicago Press, 1917. 12mo. 12 + 194 pp.